# SDR C2XA00IA419

- Difficulty date: November 14, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: False Activation
- Location: Lav
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LAV SMOKE WARNING DURING CLIMB. MX RELEASED A/C IAW MEL 26-14-00, PLACARD 005797. BNA MX REMOVED/REPLACED LAV SMOKE DETECTOR IAW 26-14-01 AND A/C WAS APPROVED FOR RETURN TO SERVICE.
